# SDR CA000804016

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 41,152 hours
- Engine: Pwa JT8D17
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 215201
- Condition: Seized
- Location: Gasper Fan
- Part time: 6,915 hours, 2,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB FROM 4XS (SASKATOON) THE CREW BECAME AWARE OF A STRANGE ODOR / SMELL IN THE CABIN. THERE WAS NO SMOKE OBSERVED BUT THE CREW ELECTED TO RETURN TO THE STATION AS A PRECAUTION. ON THE GROUND THE CREW CHECKED AND FOUND THE GASPER FAN C/B POPPED. WHEN THEY ATTEMPTED TO RESET IT THE ODOR RETURNED TO THE CABIN. THE C/B WAS PULLED AND MEL 21-24 WAS APPLIED. THE GASPER FAN WAS REPLACED AT THE NEXT MAINTENANCE OPPORTUNITY.
